Hello all, i just have a few questions. My doctor recently started me on about a month ago for migraines and also as an supplementary to lamotrigine for bipolar. 25mg for two weeks, 50mg for two weeks and now i'm started 100mg today. I was wondering if anyone has any insight on about how soon you saw weightloss results and at what dosage. I don't necessarily need to lose weight, 5'9 135 but I would like to lose about 10 pounds for a little self esteem boost. Any advice you can give would be greatly appreciated. Thanks!
Still need to watch your diet while taking the topomax. It may help curb your appetite, but won't work if you are consuming more calories than you are burning. That was my mistake when I was on it. I would think you should be noticing how it affects your appetite very soon if not already.
Hi, krystal! A little off topic, but be careful with your weight. At 135lbs, you are model thin and fabulous! A 10lb weight loss will put you on the edge of being underweight.
Your self-esteem will come as you feel better and your illness is better controlled.
Best wishes to you, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Feb 2013 • 2 answers
Updated 15 Nov 2017 • 10 answers
Updated 16 Apr 2015 • 3 answers
Updated 23 Nov 2017 • 3 answers
Updated 21 Mar 2018 • 1 answer